# SDR IXXA9700149

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON THE BELT FRAME AT FUSELAGE STATION 1394, BETWEEN LONGERONS 33 AND 36 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND A REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL  REPAIR MANUAL 53-2-0.
